EconPapers    
Economics at your fingertips  
 

Nash Equilibrium in Discontinuous Games

Philip Reny ()

Annual Review of Economics, 2020, vol. 12, issue 1, 439-470

Abstract: We review the discontinuous games literature, with a sharp focus on conditions that ensure the existence of pure and mixed strategy Nash equilibria in strategic form games and of Bayes-Nash equilibria in Bayesian games.

Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
https://doi.org/10.1146/annurev-economics-082019-111720
Full text downloads are only available to subscribers. Visit the abstract page for more information.

Related works:
Journal Article: Nash equilibrium in discontinuous games (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:anr:reveco:v:12:y:2020:p:439-470

Ordering information: This journal article can be ordered from
http://www.annualreviews.org/action/ecommerce

DOI: 10.1146/annurev-economics-082019-111720

Access Statistics for this article

More articles in Annual Review of Economics from Annual Reviews Annual Reviews 4139 El Camino Way Palo Alto, CA 94306, USA.
Bibliographic data for series maintained by http://www.annualreviews.org ().

 
Page updated 2025-03-19
Handle: RePEc:anr:reveco:v:12:y:2020:p:439-470